Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 4, NWS Albuquerque, NM

January 23, 2010

NWS Albuquerque, NM issued this wind advisory at Jan 23, 2010, 3:27 AM MST. It took effect at Jan 23, 2010, 10:41 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2010, 3:27 AM MST (10:27 UTC)
In effect from
Jan 23, 2010, 10:41 AM MST
Expired
Jan 23, 2010, 7:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WWUS75 KABQ 231027
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 AM MST SAT JAN 23 2010

NMZ522-523-529-533-539-540-231900-
/O.NEW.KABQ.WI.Y.0004.100123T1900Z-100124T0200Z/
ESTANCIA VALLEY-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
327 AM MST SAT JAN 23 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING. 

* WINDS...AFTERNOON WEST WINDS WILL INCREASE SPEED TO 35 MPH WITH
  FREQUENT GUSTS TO 50 MPH DEVELOPING. EXPECT STRONGEST WINDS OVER
  SUMMITS AND HILLTOPS...AND THROUGH GAPS.


* TIMING...WEST WINDS WILL INCREASE SPEED BY LATE MORNING...WITH
  WIND SPEEDS REACHING 25 TO 35 MPH BY EARLY AFTERNOON. GUSTS TO
  50 MPH WILL DEVELOP BY MID AFTERNOON. EXPECT DECREASING WIND
  SPEEDS AFTER SUNSET.

* VISIBILITY...A FEW RAIN AND SNOW SHOWERS THIS AFTERNOON MAY
  REDUCE VISIBILITIES TO A MILE LOCALLY IN WIND BLOWN RAIN OR SNOW.

* LOCAL IMPACTS...EXPECT GUSTY WINDS ACROSS INTERSTATE 40 FROM
  EDGEWOOD TO MONTOYA...OR FROM MILE POST 185 TO MILE POST
  300...AND ACROSS INTERSTATE 25 FROM GLORIETA TO WATROUS...OR
  FROM MILE POST 300 TO MILE POST 365. ALSO...EXPECT GUSTY WINDS
  ACROSS HIGHWAY 84 NEAR LAS VEGAS AND ANTON CHICO...HIGHWAY 54
  NEAR VAUGHN AND SANTA ROSA...HIGHWAY 285 NEAR CLINES
  CORNERS...HIGHWAY 60 NEAR WILLARD AND ENCINO...HIGHWAYS 70 AND
  380 NEAR PICACHO AND HONDO...AND HIGHWAY 82 NEAR DUNKEN AND ELK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
2 follow-up statements
235 
WWUS75 KABQ 231741
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1041 AM MST SAT JAN 23 2010

NMZ535>538-240200-
/O.EXB.KABQ.WI.Y.0004.100123T1741Z-100124T0200Z/
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
1041 AM MST SAT JAN 23 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* WINDS...WEST WINDS 25 AND 35 MPH WITH FREQUENT GUSTS TO 50 MPH.

* TIMING...WEST WINDS WILL INCREASE IN SPEED TO 25 TO 35 MPH BY
  LATE MORNING. THE STRONGEST WINDS ARE EXPECTED MID TO LATE
  AFTERNOON WHERE FREQUENT GUSTS TO 50 MPH ARE LIKELY. EXPECT
  DECREASING WIND SPEEDS AFTER SUNSET.

* VISIBILITY...ISOLATED AREAS OF BLOWING DUST MAY RESTRICT
  VISIBILITIES TO 2 MILES OR LESS...ESPECIALLY AROUND ROSWELL AND
  CLOVIS.  

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE
  VEHICLES...INCLUDING ALONG U.S. HIGHWAY 70 BETWEEN ROSWELL AND
  CLOVIS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ522-523-529-533-539-540-240200-
/O.EXT.KABQ.WI.Y.0004.100123T1741Z-100124T0200Z/
ESTANCIA VALLEY-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1041 AM MST SAT JAN 23 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. 

* TIMING...WEST WINDS WILL INCREASE IN SPEED BY LATE MORNING
  REACHING 25 TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED DURING
  THE MID TO LATE AFTERNOON HOURS WHERE FREQUENT GUSTS TO 50 MPH
  ARE LIKELY. EXPECT DECREASING WIND SPEEDS AFTER SUNSET.

* VISIBILITY...A FEW RAIN AND SNOW SHOWERS EARLY THIS AFTERNOON
  MAY REDUCE VISIBILITIES TO A MILE LOCALLY IN WIND BLOWN RAIN OR
  SNOW.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE
  VEHICLES...INCLUDING ALONG INTERSTATE 25 NEAR LAS VEGAS AND HIGHWAY
  285 BETWEEN CLINES CORNERS...VAUGHN AND RAMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
138 
WWUS75 KABQ 240150
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MST SAT JAN 23 2010

NMZ522-523-529-533-535>540-240300-
/O.EXP.KABQ.WI.Y.0004.000000T0000Z-100124T0200Z/
ESTANCIA VALLEY-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
GUADALUPE COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
650 PM MST SAT JAN 23 2010

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WIND SPEEDS HAVE DECREASED ACROSS THE CENTRAL HIGHLANDS AND EASTERN
PLAINS...THEREFORE THE WINDY ADVISORY WILL BE ALLOWED TO EXPIRE.
BREEZY CONDITIONS WILL PERSIST THROUGH THE NIGHT WITH SUSTAINED
SPEEDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS OF 35 TO 40 MPH. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 23, 3:16 AM MST, 11 minutes earlier.

Area forecast discussion, Jan 23, 3:16 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 AM MST SAT JAN 23 2010

.DISCUSSION...
BIGGER WX CONCERNS THIS PACKAGE INVOLVE ADDING SOME CENTRAL AND S
CENTRAL ZONES AS WINTER WX ADVISORIES. DECIDED TO DO SO WITH
DISTURBANCE COMING INTO SW NM ZONES AT TIME OF WRITING AS
PCPN...MOSTLY SNOW...BREAKING OUT MOSTLY S OF INTERSTATE 40. ZONES
ADDED WERE 519...529...524...525. THIS SHOULD BE A FAIRLY LOW
GRADE AND FAIRLY SHORT LIVED ADVISORY...THE BACK END OF IT
TRUNCATED IN TIME DUE TO TEMPS RISING TO UPPER 30S OR LOW 40S OR A
LITTLE HIGHER ACROSS THESE ZONES THIS AFTN. AREAS GETTING ENOUGH
SNOW COVER TO RETARD WARMING...WHICH SHOULD BE S OF ABQ METRO
AREA...MAY STAY JUST A TOUCH COLDER. BUT STILL SHOULD BE ENOUGH
THAT...AS PCPN BECOMES LESS FREQUENT MIDDAY AND AFTN ANY ROAD AND
PROBABLY GROUND ACCUMULATIONS SHOULD BE MINIMIZED. SO ENDED WINTER
WX ADVISORIES BY 19Z. MODELS IN GOOD AGREEMENT SHOWING SOME BANDED
SHOWERY PCPN...AGAIN MOSTLY SNOW OR SNOW PELLETS...CONTINUING FROM
W CENTRAL AND CENTRAL NM INTO THE S CENTRAL MTNS REGION. THIS
SHOULD BE WATCHED BY DAY CREW FOR ANY LOCALIZED HEAVIER SNOW AMTS
THAT JUST MAY HAVE SOME POTENTIAL TO STILL ACCUMULATE INTO THE
AFTN. AGAIN THOUGH THIS SHOULD BE QUITE LOCALIZED GIVEN SHOWERY
NATURE OF EXPECTED PCPN BY THEN. CANCELLED N NM WINTER STORM
WARNINGS EARLIER IN EFFECT THROUGH 6 AM MST...NW PLATEAU
EASTWARD...AS NOT VERY MUCH SIGNIFICANT SNOWFALL IN THOSE AREAS
MOST OF THE OVERNIGHT HOURS. WILL CONTINUE WITH OTHER PREVIOUS
WARNINGS ACROSS W CENTRAL...SW AND S CENTRAL MTNS ZONES THROUGH
THE DAY...THOUGH SW MTNS AREAS SHOULD BE IMPROVING BY OR DURING
AFTN. LASTLY WIND ADVISORY ADDED TO AREAS FROM ROUGHLY CLINES
CORNERS...LAS VEGAS AND SANTA ROSA S TO E LINCOLN AND SW CHAVES
COUNTIES. WINDS OVERALL THOUGH SHOULD NOT BE QUITE AS STRONG AS
FRI...ESPECIALLY VS THIS MORNING. FINALLY THIS EXTENDED WET
PATTERN WILL TAKE A 2 TO 3 DAY BREAK FOR SUN TO MON NIGHT OR TUE
PERIOD. TIMING AND STRENGTH OF MIDWEEK STORM STILL A LITTLE
UNCERTAIN...AND FOR THIS REASON WILL LEAVE THOSE GRIDS RELATIVELY
UNTOUCHED FROM EARLIER ADJUSTMENTS.

43

&&

.AVIATION...
CONTINUING EXCURSIONS TO MVFR AND IFR CIGS WITH MT OBSCURATION FROM
THE CENTRAL MOUNTAIN CHAIN WESTWARD...AS LEFTOVERS OF SPRAWLING
WEATHER SYSTEM MOVE EAST ACROSS NEW MEXICO. TAFS AT
GUP...FMN...ABQ...SAF...AND LVS WRITTEN WITH SCT LAYER AT LOWEST
EXPECTED BKN/OVC WITH BEST GUESS ON MVFR/IFR TIMING THIS FAR OUT.
WEST GUSTS TO 45 KTS DEVELOPING IN LEE OF CENTRAL MOUNTAIN CHAIN
AFTER 19Z AND DECREASING AFTER 02Z. BROAD CLEARING TREND UNDERWAY
AFTER 03Z...BUT AREAS OF MT OBSCURATION CONTINUING THROUGH 12Z
SUNDAY MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. SHY

&&

.FIRE WEATHER...
NO WIDESPREAD CRITICAL FIRE WEATHER EXPECTED THROUGH THURSDAY OF
NEXT WEEK.

TODAY...LAST OF THE MAJOR WEATHER SYSTEM TRANSITING EASTWARD ACROSS
NEW MEXICO WITH A LAST ROUND OF WET SNOW OVER SLOPES AND
SUMMITS...AND VALLEY RAINS. GUSTY WINDS DEVELOPING THIS AFTERNOON
FROM THE CENTRAL MOUNTAIN CHAIN EAST...AND FROM LAS VEGAS
SOUTHWARD...WILL PUSH GUSTS UP TO 50 MPH AT TIMES BEFORE WINDS
DECREASE SPEED TOWARD SUNSET. MINIMUM HUMIDITIES WILL BOTTOM IN THE
20S OVER THE EASTERN PLAINS...BUT REMAIN IN THE 40S PCT IN AREAS OF
STRONGEST WINDS. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR ALL
BUT THE EXTREME EASTERN PLAINS. GENERALLY GOOD VENTILATION
CONDITIONS FOR THE DAY WITH GOOD TO EXCELLENT OVERNIGHT HUMIDITY
RECOVERIES.

SUNDAY...CONTINUED STRONG NORTHWEST FLOW ALOFT...AND BREEZY AT THE
SURFACE FOR THE DAY WITH CLEARING...DRYING...AND WARMING TREND
UNDERWAY. HUMIDITIES BOTTOMING IN THE 20S AND UPPER TEENS PCT OVER
THE EASTERN PLAINS MAY PRODUCE AN HOUR OR TWO OF NEAR CRITICAL RED
FLAG CONDITIONS MAINLY SOUTH OF INTERSTATE 40 AND IN THE LEE OF THE
CENTRAL MOUNTAIN CHAIN. VENTILATION DETERIORATING OVER EXTREME
WESTERN NEW MEXICO IN REDUCED TRANSPORT WINDS...BUT REMAINING GOOD
TO EXCELLENT FOR CENTRAL AND EASTERN AREAS. GOOD TO EXCELLENT
OVERNIGHT HUMIDITY RECOVERIES FOR ALL BUT DOWNSLOPE AREAS OF THE
NORTHEAST PLAINS...WHERE DRYING WILL KEEP HUMIDITY RECOVERY IN THE
FAIR TO POOR RANGE.

OUTLOOK...MONDAY THROUGH THURSDAY...RIDGING DEVELOPING THROUGH
TUESDAY WILL STEADY OUT THE ATMOSPHERE WITH DECREASED VENTILATION
HEADING INTO MIDWEEK. NEXT PACIFIC STORM SYSTEM INBOUND TUESDAY
NIGHT THROUGH WEDNESDAY...WITH COLD FRONT SAGGING SOUTHWARD ACROSS
THE EASTERN PLAINS WEDNESDAY NIGHT TRIGGERING AND FOCUSING SOME
WETTING PRECIPITATION. SYSTEM CLEARING NEW MEXICO DURING THE DAY ON
THURSDAY...WITH DRYING TREND AND REDUCED VENTILATION IN THE CARDS
FOR THE UPCOMING WEEKEND.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  36  16  35  11 /  30  10   5   0
DULCE...........................  31   7  37   2 /  30  10   5   5
CUBA............................  34   8  35   4 /  30  10  10   5
GALLUP..........................  33  10  34   3 /  60  20   5   5
EL MORRO........................  31   5  33  -4 /  60  20   5   5
GRANTS..........................  35  12  38   6 /  60  20   5   5
QUEMADO.........................  34   8  39   8 /  70  10  10   0
GLENWOOD........................  42  18  47  17 /  40  10   5   0
CHAMA...........................  28   2  33  -1 /  40  20  10   5
LOS ALAMOS......................  35  14  36   5 /  30  20   5   5
PECOS...........................  36  16  41  11 /  40  10   5   0
CERRO/QUESTA....................  31   8  34   3 /  40  20  10   5
RED RIVER.......................  24   6  29   0 /  50  20  10   5
ANGEL FIRE......................  28   8  31  -1 /  40  20  10   5
TAOS............................  33  13  35   3 /  30  10   5   5
ESPANOLA........................  39  14  41  10 /  20  10   5   5
SANTA FE........................  35  17  37  13 /  30  10   5   0
SANTA FE AIRPORT................  38  18  37  15 /  20  10   5   0
ALBUQUERQUE FOOTHILLS...........  35  21  42  17 /  40  10   5   0
ALBUQUERQUE HEIGHTS.............  40  24  42  22 /  40  10   5   0
ALBUQUERQUE VALLEY..............  40  19  45  14 /  40  10   5   0
ALBUQUERQUE WEST MESA...........  39  19  46  19 /  40  10   5   0
LOS LUNAS.......................  44  20  47  14 /  40  10   5   0
RIO RANCHO......................  39  22  44  20 /  40  10   5   0
SOCORRO.........................  47  22  49  18 /  60  10   5   0
SANDIA PARK/CEDAR CREST.........  31  15  38  11 /  50  10   5   0
MORIARTY/ESTANCIA...............  38  19  40  14 /  40  10   5   0
CLINES CORNERS..................  36  17  34  15 /  40  10   5   0
GRAN QUIVIRA....................  39  21  43  17 /  50  10   5   0
CARRIZOZO.......................  41  21  45  17 /  60  10   5   0
RUIDOSO.........................  37  22  41  18 /  60  10   5   0
CAPULIN.........................  44   8  41   8 /  20   5   5   0
RATON...........................  46  14  42  10 /  10  10   5   0
LAS VEGAS.......................  40  17  39  13 /  20  10   5   0
CLAYTON.........................  52  22  47  18 /  10   5   0   0
ROY.............................  48  18  47  21 /  10   5   5   0
CONCHAS.........................  53  22  54  23 /  10   5   0   0
SANTA ROSA......................  49  23  54  20 /  20   5   0   0
TUCUMCARI.......................  53  25  52  20 /   5   5   0   0
CLOVIS..........................  53  25  52  21 /   5   5   0   0
PORTALES........................  53  23  54  17 /   5   5   0   0
FORT SUMNER.....................  52  23  55  19 /  20   5   0   0
ROSWELL.........................  53  30  56  25 /  30   5   0   0
PICACHO.........................  49  29  53  23 /  40  10   0   0
ELK.............................  44  22  49  17 /  40  10   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ522-523-529-533-539-540.

WINTER STORM WARNING UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ502-505>508-526.

WINTER WEATHER ADVISORY UNTIL NOON MST TODAY FOR THE FOLLOWING
ZONES...NMZ519-520-524-525.

&&

43/SHY
Hazardous weather outlook, Jan 22, 6:00 AM MST, 21 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST FRI JAN 22 2010

NMZ501>540-231300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MST FRI JAN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE FROM CENTRAL INTO EASTERN NEW MEXICO THIS
MORNING...THEN EAST OF THE STATE TONIGHT. MODERATE TO LOCALLY HEAVY
SNOW ACCUMULATIONS ARE EXPECTED TO PERSIST AT LEAST INTO TONIGHT...
THE MOST SIGNIFICANT ACCUMULATIONS FALLING FROM THE CENTRAL MOUNTAIN
CHAIN WESTWARD TO BETWEEN THE CONTINENTAL DIVIDE AND THE ARIZONA
BORDER. LOCALLY HEAVY SNOW ACCUMULATIONS WILL BE LIKELY ACROSS MUCH
OF THE HIGH TERRAIN...WITH AN INCH TO SEVERAL INCHES AT LOWER
ELEVATIONS.

SOME STREAMS ACROSS SOUTHWEST CATRON COUNTY WILL APPROACH AND
PERHAPS BRIEFLY EXCEED BANKFULL TODAY...DUE TO A COMBINATION OF
EARLIER HEAVY RAINFALL AND SOME MELTING OF THE LOWER PORTION OF THE
SNOWPACK. THE MAJOR STREAMS MOST IMPACTED WILL BE THE SAN
FRANCISCO...GILA AND MIMBRES RIVERS...BUT SMALLER STREAMS WILL SEE
HIGH FLOWS AS WELL. WITH COLDER TEMPERATURES AND DROPPING SNOW
LEVELS...FLOW LEVELS SHOULD TEND TO DROP LATER TODAY AND TONIGHT.

STRONG SOUTHWEST TO WEST WINDS WILL BUFFET AREAS ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN AS WELL AS THE NORTHERN GILA REGION
TODAY AND FOR AWHILE TONIGHT...WHEN GUSTS MAY REACH 40 TO 50 MPH ON
OCCASION...AND EVEN BETWEEN 50 AND 60 AT A FEW SPOTS THIS MORNING.
PLEASE REVIEW THE LATEST WATCHES...WARNINGS AND ADVISORIES FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER WINTER WEATHER SYSTEM MAY BRING SIGNIFICANT SNOW
ACCUMULATIONS TO PORTIONS OF THE FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY NIGHT. AT THIS TIME IT APPEARS THAT THE HIGHER TERRAIN OF
THE WEST HALF OF NEW MEXICO IS MOST FAVORED...THOUGH AMOUNTS ARE
EXPECTED TO BE LESS THAN THAT PRODUCED BY TODAY/S SYSTEM.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 4:37 AM MSTWinter Weather AdvisoryABQ7 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.